# SDR CA001123033

- Difficulty date: October 27, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 464503
- Condition: Out Of Adj
- Location: Rt Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) (COPY OF PILOT IN COMMAND FLIGHT OCCURRENCE REPORT: JUST AFTER DEPARTURE,  WHEN GEAR WAS SELECTED UP,  RT GEAR DOOR UNSAFE LIGHT (YELLOW) FLICKERED ON SEVERAL TIMES. THE GEAR WAS RE CYCLED WITHOUT SUCCESS. THE FLIGHT RETURNED FOR LANDING AT CPH. AFTER GEAR DOWN SELECTED BEFORE LANDING, THE GEAR DOOR UNSAFE LIGHT REMAINED ON RT REAR DOOR SENSOR GAP WAS MEASURED AT 0.047.MAINTENANCE RE-RIGGED GAP TO 0.037  IAW INSTRUCTION LETTER RIL-84-32-001 ISSUED BY DEHAVILLAND ISE AND NO FURTHER PROBLEMS. GEAR OPERATIONAL CHECKS CARRIED OUT AND INDICATIONS ARE NORMAL, A/C RETURNED TO SERVICE.
